# SDR MALA030202

- Difficulty date: March 3, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 13,048 hours, 14,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN CWA, FRAME 258 TOP HAS CORROSION AT LBL 6.  MAINTENANCE COMPLETED REPAIR IAW EO S53108.  A/C RELEASE DATE 3/9/03.  REF 409 176207 FOR DETAIL.
